We study a class of optimal control problems with state constraint, where the state equation is a differential equation with delays in the control variable. This class of problems arises in some economic applications, in particular in optimal advertising problems. The optimal control problem is embedded in a suitable Hilbert space, and the associated Hamilton-Jacobi-Bellman (HJB) equation is considered in this space. It is proved that the value function is continuous with respect to a weak norm and that it solves in the viscosity sense the associated HJB equation. The main results are the proof of a directional C1-regularity for the value function and the feedback characterization of optimal controls. © 2014 Society for Industrial and Applied Mathematics.
Scheda prodotto non validato
Scheda prodotto in fase di analisi da parte dello staff di validazione
|Titolo:||Dynamic programming for optimal control problems with delays in the control variable|
|Rivista:||SIAM JOURNAL ON CONTROL AND OPTIMIZATION|
|Citazione:||Federico, S., & Tacconi, E. (2014). Dynamic programming for optimal control problems with delays in the control variable. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 52(2), 1203-1236.|
|Appare nelle tipologie:||1.1 Articolo in rivista|
File in questo prodotto: